It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-09-2003, 09:57 AM   #1
Senior Veteran
(male)
 
Join Date: Sep 2003
Posts: 549
don444 HB Userdon444 HB User
Smile Artificial Sweeteners + Stomach Problems

I was having problems with stomach spasms, gas, and bloating. I saw a doctor who told me I have gas and not to use Benefiber because it can cause gas. I tried this and it really didnít help. Finally I decided to cut out all artificial sweeteners and foods and drinks that contain them, (mostly low-fat, sugarless items). After a few days my stomach problems dissipated and now it has been two weeks and I have not have any problems.
I suggest that if you are having gas and bloating problems get off the artificial sweeteners for a while and see if it help. It is easy and cheap.
Good luck!
__________________
Keep moving, it makes it harder for the undertaker to catch you. Don

 
Old 12-10-2003, 06:04 AM   #2
Senior Veteran
(male)
 
Join Date: May 2003
Posts: 794
actudan HB User
Re: Artificial Sweeteners + Stomach Problems

Most of what I read on digestive problems seem to always suggest limiting refined sugar intake and eliminate the substitutes. The artificial sweetners are also listed as an aggravater for IBS sufferers. I use Spenda for my twice a day decaf coffee and I don't drink sodas. I did eliminate all the sweetners for awhile but didn't notice a difference so I went back to the Splenda. I would guess that a lot of people would benefit from some kind of elimination diet to determine if they have allergies to certain foods, drinks, ...

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can artificial sweeteners still make you fat? Replicon Diet & Nutrition 8 11-15-2008 09:35 AM
hypo/hashi's & ARTIFICIAL SWEETENER! annabee3 Thyroid Disorders 3 06-17-2008 08:26 AM
Has anyone had headaches coming from artificial sweeteners? wmjsease Headaches & Migraines 3 09-21-2007 02:58 PM
Artificial Sweeteners and Various Symptoms satur9poet General Health 1 06-09-2007 05:53 PM
artificial sweeteners PinstripedBabe Diet & Nutrition 14 08-24-2006 07:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (16), Harry (13), Titchou (8), flipfleury (8), ladybud (8), MountainReader (7), jmarple (6), lenvegas (5)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!